MathSciNet Relay Station
MathSciNet bibliographic data
MR965695 35Q20 (58F07)
Tracy, E. R.; Larson, J. W.; Osborne, A. R.; Bergamasco, L. On the nonlinear Schrödinger limit of the Korteweg-de Vries equation. Phys. D 32 (1988), no. 1, 83–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement